Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 1, Issue 12, Part M (2015)

On 0− Edge labelings in certain graphs

Author(s)
K Thirusangu, P Nedumaran
Abstract
In this paper we prove that the complete nary pseudo tree, two dimensional cylindrical meshes Pm × Cn, n ≡ 0(mod2), n− dimensional hypercube Qn, the graph obtained by at- taching Cm to mK1, n(m ≡ 0(mod 2), The circular ladder graph, The friendship graph Cn(m) and the graph Pm ×Pm ×Pm are 0− edge magic graphs.
Pages: 874-877  |  409 Views  13 Downloads
How to cite this article:
K Thirusangu, P Nedumaran. On 0− Edge labelings in certain graphs. International Journal of Applied Research. 2015; 1(12): 874-877.
Call for book chapter
Journals List Click Here Research Journals Research Journals